Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Ankylosing Spondylitis. Taking Saaz DS, Calcium, lower back, head, neck pain. Suggestions?

Hello sir I am a patient of Ankylosing Spondilities ( HLA B27 is positive). Currently i m taking Saaz DS 1 gm (twice), Calcium tab (one) and Aceclofenac 100 mg ( twice) on a daily basis. After taking this medicine i m still feeling pain in my body especially lower back,head and in neck . I m having this problem AS from last 16 years. My body weight is 70 Kg and Height is 166 cm. could you assist me something on this?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Hi there,

Thanks for reposing your faith in us. I fully understand the agony that you are passing through since the past 16 years.

You may be aware that this condition is a life-long disease. I will advise to increase the dose of Saaz DS 1gm to four times daily for 2-3 months and see the response. If there is an appreciable improvement, you may thereafter reduce the dose to 1 gm thrice daily.

But if there is no improvement despite an adequate trial of Saaz DS in increased dosage, there are other options before you, though they will come with some undesirable side effects.

In that event, you may consult a Rheumatologist and discuss the initiation of anti-TNF therapy, which has shown promising and encouraging effects. However, the anti-TNF therapy is very expensive and also is associated with side effects.

Alternatively, the Rheumatologist may like to give a trial of an oral drug called Thalidomide, if indicated in your case.

Till then, I will advise you to continue with calcium along with Vit D3 (0.5mcg) once a day; Tab Osteofos 70mg tablet once a week; try to reduce your dependence on pain-killers.

You are most welcome to revert back in case of further clarifications, if any.

Have a nice day
Answered: Tue, 24 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor